On graceful trees.

Hegde, Suresh Manjanath; Shetty, Sudhakar

Applied Mathematics E-Notes [electronic only] (2002)

  • Volume: 2, page 192-197
  • ISSN: 1607-2510

How to cite


Hegde, Suresh Manjanath, and Shetty, Sudhakar. "On graceful trees.." Applied Mathematics E-Notes [electronic only] 2 (2002): 192-197. <http://eudml.org/doc/50076>.

author = {Hegde, Suresh Manjanath, Shetty, Sudhakar},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {192-197},
publisher = {Department of Mathematics, Tsing Hua University},
title = {On graceful trees.},
url = {http://eudml.org/doc/50076},
volume = {2},
year = {2002},

AU - Hegde, Suresh Manjanath
AU - Shetty, Sudhakar
TI - On graceful trees.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2002
PB - Department of Mathematics, Tsing Hua University
VL - 2
SP - 192
EP - 197
LA - eng
UR - http://eudml.org/doc/50076
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.